# SDR AALA20071585

- Difficulty date: August 19, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RIGHT OVERWING EXIT INOPERATIVE.  CLEANED BATTERY PACK TERMINAL AT 21D FOR EMERGENCY LIGHT RIGHT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
